# SDR 0202002709

- Difficulty date: June 18, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Aircraft time: 45,140 hours, 27,695 cycles
- Engine: Pwa JT8D15A
- Engine time: 48,620 hours, 30,853 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 1653
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LEFT ENGINE EXPERIENCED A FLAME-OUT.  AIRCRAFT RETURNED TO TPA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL PUMP.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
